# SDR AALA202512045784

- Difficulty date: December 3, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N172US
- Make and model: Airbus A321-211
- Aircraft serial: 1472
- Aircraft time: 79,243 hours, 30,663 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CIDS PANEL CAUTION LIGHT ON. MAINTENANCE SERVICED L2 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER AMM 52-10-00.
